Alert archive / Missouri / River Flood Warnings in 2023

River Flood Warning 52, NWS St. Louis, MO

August 4, 2023Franklin County, Jefferson County, Missouri

NWS St. Louis, MO issued this river flood warning at Aug 4, 2023, 10:05 AM CDT for Franklin County, Jefferson County, Missouri. It took effect at Aug 5, 2023, 7:00 AM CDT. It was in force for 56 hr.

The area

The outline as issued.

The facts

Issued
Aug 4, 2023, 10:05 AM CDT (15:05 UTC)
In effect from
Aug 5, 2023, 7:00 AM CDT
Expired
Aug 7, 2023, 2:30 PM CDT
In force
56 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Franklin County, MO, Jefferson County, MO

The radar

The St Louis radar (KLSX), 31 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River near Pacific (PCFM7). The gauge peaked at 14.63 ft at Aug 6, 2023, 1:00 AM CDT.

actionminormoderate102008/0408/0508/0608/0708/08
Action stage
13 ft
Minor stage
15 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07017020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

998 
WGUS43 KLSX 041505
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1005 AM CDT Fri Aug 4 2023

...The National Weather Service in St Louis MO has issued a Flood 
Warning for the following river in Missouri...

  Meramec River at Pacific.



River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC071-099-060315-
/O.NEW.KLSX.FL.W.0052.230805T1200Z-230807T1930Z/
/PCFM7.1.ER.230805T1200Z.230806T0600Z.230806T1330Z.NO/
1005 AM CDT Fri Aug 4 2023

...FLOOD WARNING IN EFFECT FROM SATURDAY MORNING TO EARLY MONDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River at Pacific.

* WHEN...From Saturday morning to early Monday afternoon.

* IMPACTS...At 15.0 feet, farm and pasture land begins to flood.  

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Friday the stage was 13.7 feet.
  - Bankfull stage is 15.0 feet.
  - Forecast...The river is expected to rise above flood stage
    Saturday morning and crest near 15.2 feet Sunday morning.
  - Flood stage is 15.0 feet.


&&

               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Sat   Sun   Mon   Tue   Wed

Meramec River
  Pacific      15.0    13.7    15.0  15.1  12.6  9.6   6.6


&&

LAT...LON 3838 9085 3840 9090 3848 9080 3849 9064
      3845 9065


$$

Gosselin
2 follow-up statements
675 
WGUS83 KLSX 050245
FLSLSX

Flood Statement
National Weather Service St Louis MO
945 PM CDT Fri Aug 4 2023

...The Flood Warning continues for the following rivers in 
Missouri...

  Meramec River near Eureka.

  Meramec River at Pacific.



River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-061445-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-230808T0409Z/
/ERKM7.1.ER.230805T0320Z.230806T0600Z.230806T2209Z.NO/
945 PM CDT Fri Aug 4 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River near Eureka.

* WHEN...Until late Monday evening.

* IMPACTS...At 21.0 feet, West Spring River Road becomes inundated 
  at this height.

* ADDITIONAL DETAILS...
  - At 9:30 PM CDT Friday the stage was 18.8 feet.
  - Bankfull stage is 18.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 20.9 feet early Sunday
    morning. It will then fall below flood stage Sunday
    afternoon.
  - Flood stage is 19.0 feet.


&&

               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Sun   Mon   Tue   Wed   Thu

Meramec River
  Eureka       19.0    18.8    20.7  15.4  10.1  7.8   6.4


&&

LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056


$$

MOC071-099-061445-
/O.EXT.KLSX.FL.W.0052.230805T1200Z-230807T0000Z/
/PCFM7.1.ER.230805T1200Z.230805T1200Z.230805T1800Z.NO/
945 PM CDT Fri Aug 4 2023

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING TO SUNDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River at Pacific.

* WHEN...From Saturday morning to Sunday evening.

* IMPACTS...At 15.0 feet, Flood Stage.  Farm and pasture land begins 
  to flood.  Minor flooding begins.

* ADDITIONAL DETAILS...
  - At 9:30 PM CDT Friday the stage was 14.1 feet.
  - Bankfull stage is 15.0 feet.
  - Forecast...The river is expected to rise to a crest of 15.0
    feet tomorrow morning. It will then fall below flood stage
    early tomorrow afternoon.
  - Flood stage is 15.0 feet.


&&

               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Sun   Mon   Tue   Wed   Thu

Meramec River
  Pacific      15.0    14.1    13.9  9.8   6.1   3.6   2.2


&&

LAT...LON 3838 9085 3840 9090 3848 9080 3849 9064
      3845 9065


$$

Carney
483 
WGUS83 KLSX 051543
FLSLSX

Flood Statement
National Weather Service St Louis MO
1043 AM CDT Sat Aug 5 2023

...The Flood Warning is extended for the following rivers in 
Missouri...

  Meramec River near Eureka.

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Meramec River at Pacific.



River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted. The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions change.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC071-099-051645-
/O.CAN.KLSX.FL.W.0052.000000T0000Z-230805T1543Z/
/PCFM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1043 AM CDT Sat Aug 5 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Meramec River at Pacific.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Saturday the stage was 14.3 feet.
  - Bankfull stage is 15.0 feet.
  - Forecast...The river is expected to fall to 1.4 feet Friday
    morning.


&&

               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Sun   Mon   Tue   Wed   Thu

Meramec River
  Pacific      15.0    14.3    14.0  9.8   6.2   4.1   2.2


&&

LAT...LON 3838 9085 3840 9090 3848 9080 3849 9064
      3845 9065


$$

MOC099-189-070345-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-230808T0834Z/
/ERKM7.1.ER.230805T0407Z.230806T0600Z.230807T0234Z.NO/
1043 AM CDT Sat Aug 5 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Eureka.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 21.0 feet, West Spring River Road becomes inundated 
  at this height.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Saturday the stage was 19.9 feet.
  - Bankfull stage is 18.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 AM CDT Saturday was 19.9 feet.
  - Forecast...The river is expected to rise to a crest of 20.6
    feet just after midnight tonight. It will then fall below
    flood stage late tomorrow evening.
  - Flood stage is 19.0 feet.


&&

               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Sun   Mon   Tue   Wed   Thu

Meramec River
  Eureka       19.0    19.9    20.6  16.5  10.3  8.3   6.7


&&

LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056


$$

Maples

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 4, 5:17 AM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Aug 4, 5:17 AM CDT, 4 hours 48 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
517 AM CDT Fri Aug 4 2023

.SHORT TERM...  (Through Late Saturday Afternoon)
Issued at 344 AM CDT Fri Aug 4 2023

An active pattern continues for the next several days, with multiple
opportunities for additional showers and thunderstorms...including
the potential for strong/severe storms and flash flooding at
times. A few highlights:

1) Another round of NW/SE oriented thunderstorms is underway across
central/southeast Missouri early this morning. The primary hazard is
once again flash flooding, but localized damaging wind gusts and
large hail will be possible.

2) Additional rounds of showers and thunderstorms are expected
between this evening and late Sunday night, but confidence is low
regarding the when and where. While we don't expect to see the same
type of training thunderstorms that we've seen the past few days,
localized flash flooding will remain possible, with an increasing
potential for strong or severe storms...particularly Sunday
afternoon and evening.

3) Monday/Tuesday remain likely to be mild and largely dry.

4) An active pattern returns mid week and may continue through the
end of the week.

As mentioned previously, showers and thunderstorms have once again
developed early this morning across central and southeast Missouri,
initially near and just south of the I-70 corridor. In what feels
very much like a broken record, thunderstorms have developed along
the nose of a strengthening low level jet and north of a surface
stationary front, with storm motions from WNW to ESE that will allow
for echo training in some locations. Once again the thermodynamic
environment is very favorable for efficient rainfall production,
with precipitable water values ranging from 2 to 2.25 inches
present along and north of the front thanks to convergence and
moisture pooling. Surface observations indicate that dewpoints are
well into the 70s and even approaching 80 degrees in this area,
and the 00Z sounding at SGF measured a PWAT value of 2.12 inches.

While thunderstorms have not become particularly well organized yet,
rain rates in these thunderstorms have already exceeded 2 inches per
hour within the heavier cores, and have begun to orient themselves
favorably for echo training. As storms continue build in coverage
and strength early this morning, the potential for flash flooding
will increase, especially in the areas that have see exceptionally
high rain totals already over the past few days. In those areas,
flash flooding has the potential to be significant due to the very
high soil moisture that's already in place. Rainfall totals of 2
to 5 inches can be expected, with a limited potential for pockets
of higher amounts as well.

This activity is likely to continue for a few hours after sunrise,
and should diminish before noon as the low-level jet weakens. Since
the primary forcing mechanism for these storms is convergence and
lift from the low level jet overrunning the surface boundary, the
potential for additional thunderstorms in the afternoon is low.

Likewise, as the evening arrives, the potential for another round of
showers and thunderstorms will begin to increase. However, there
will be a few key differences from this morning's setup that make
tonight's forecast a bit less certain. First, the surface boundary
will likely be located slightly farther southwest, which moves the
area of deep moisture convergence farther southwest as well. Not
only this, but there are indications that the low level jet will not
be quite as strong either, which make's tonight's setup less
favorable for another arc of training thunderstorms. Finally, the
biggest wildcard may be the potential for an MCV to move into the
area from the northwest, likely emanating from the convective
complex currently located over central Kansas, with very little
confidence in its timing and track between both CAMs and global-
scale models. HREF guidance slightly favors an evening/overnight
timing, but there remain a few members that cling to a Saturday
morning timeframe. In spite of these timing differences, there is
more agreement among members that this next round is more likely
to be one progressive wave of storms with a reduced potential for
prolonged training. Continued very high moisture content will
maintain the potential for high rain rates and localized flash
flooding over rain-soaked areas, but the threat is not likely to
be as significant as it has been over the past few days.

Meanwhile, the potential for isolated damaging wind gusts
remains possible, particularly if this wave of storms arrives as a
forward-propagating MCV. In addition to modest instability of
around 1500-2000 J/kg of MUCAPE, around 30 to 40 kt of 0-6km
shear is likely to be present within a belt of enhanced westerlies
aloft, with the potential for a local enhancement from the
aforementioned MCV. The potential for thunderstorms may continue
into the afternoon Saturday as well, with a slight preference for
southeast Missouri and southwest Illinois, but timing/coverage
confidence is very low.

BRC

.LONG TERM...  (Saturday Night through Thursday)
Issued at 344 AM CDT Fri Aug 4 2023

An active pattern will continue through at least Sunday night thanks
to a persistent zonal flow pattern, along with the arrival of a more
robust shortwave and cold front Sunday. While timing and location
details remain tough to pin down at this stage, the potential for
localized flash flooding will persist, and the threat of strong or
severe storms may even increase slightly thanks to the added forcing
from the aforementioned shortwave and front.

Overnight Saturday, another round of nocturnal convection will be
possible, again potentially with the assistance of a remnant MCV,
although confidence is low regarding this potential. Broadly
speaking though, wind shear is expected to slowly increase ahead of
an advancing shortwave, so if enough instability can be maintained
overnight the potential for at least isolated severe storms will
persist through the night Saturday.

On Sunday, the aforementioned shortwave is expected to move across
the Upper Mississippi Valley, sending a cold front south and into
the area. Along and ahead of this front, confidence is increasing
that another round of thunderstorms will develop sometime Sunday
afternoon, although it's unclear yet whether this will occur in our
local area or not. The biggest source of uncertainty is the timing
of the front, as a faster progression may carry the unstable warm
sector east of the area before storms initiate. However, while there
remains quite a bit of spread among ensemble members, most members
do keep the front within our CWA by mid afternoon, leaving open the
potential for local thunderstorms. Meanwhile, considering the
likelihood of a seasonally strong belt of mid-level westerlies (40
to 55 kt between 500-700 mb) and ample instability in the warm
sector, the potential will exist for these storms to be strong or
severe. In fact, Sunday afternoon will likely feature the highest
potential ceiling for severe thunderstorms, although it remains to
be seen whether ingredients will come together to realize this
potential.

As the cold front moves southeast of the area late Sunday, a milder,
drier airmass is expected to filter into the area, likely resulting
in pleasant and largely dry conditions Monday and Tuesday. While it
isn't 100 percent certain that both of these days will be completely
dry, only a handful of ensemble members produce any precipitation
during this period, leading to increased confidence. This is likely
to be short-lived, though, as longer range guidance continues to
suggest that an active northwest flow pattern will resume from mid
to late week.

BRC

&&

.AVIATION...  (For the 12z TAFs through 12z Saturday Morning)
Issued at 512 AM CDT Fri Aug 4 2023

Active weather will continue through the 12Z TAF period. As 12Z
arrives, showers and a few thunderstorms may continue to impact
COU/JEF for a couple of hours, with brief reductions in visibility
and lowering ceilings. Some patchy fog and stratus may also impact
other terminals, with MVFR and even brief periods if IFR
visibilities and ceilings possible this morning.

VFR conditions are likely to persist much of the daylight hours
today once showers diminish this morning. However, another round
of showers and thunderstorms is expected this evening and
overnight, although confidence is below average regarding the
timing and specific terminals most likely to be impacted. Have
represented this potential hazard with VCTS for much of the
evening and overnight hours, but further refinement can be
expected as the specifics become more clear.

BRC

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 9 AM CDT this morning for Boone MO-Callaway MO-
     Cole MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
     Jefferson MO-Madison MO-Moniteau MO-Osage MO-Reynolds MO-
     Saint Francois MO-Sainte Genevieve MO-Washington MO.

IL...Flood Watch until 9 AM CDT this morning for Monroe IL-Randolph
     IL.

&&

WFO LSX
Hazardous weather outlook, Aug 4, 4:08 AM CDT, 5 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
408 AM CDT Fri Aug 4 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-050915-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
408 AM CDT Fri Aug 4 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Thunderstorms will continue across portions of central and southeast
Missouri and southwest Illinois into early Friday morning. Locally
heavy rainfall with the storms could produce flash flooding. A few
storms could also be severe with damaging winds and large hail as the
main threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are possible each day through late Sunday, and a few of
these storms could become strong or severe. There is another chance
of thunderstorms on Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

19

In the hours before

Local storm report, Aug 4, 8:48 AM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
848 AM CDT Fri Aug 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 AM     Tstm Wnd Dmg     2 NE Buckhorn           37.36N 90.28W
08/04/2023                   Madison            MO   Public

            County dispatch reported trees down across
            Highway M near CR 301. Time estimated from
            radar.

&&

AE
Local storm report, Aug 4, 8:49 AM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
849 AM CDT Fri Aug 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 AM     Tstm Wnd Dmg     2 NE Buckhorn           37.36N 90.28W
08/04/2023                   Madison            MO   Law Enforcement

            Corrects previous tstm wnd dmg report from 2
            NE Buckhorn. County dispatch reported trees
            down across Highway M near CR 301. Time
            estimated from radar.

&&

AE
Local storm report, Aug 4, 9:45 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
945 AM CDT Fri Aug 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             Viburnum                37.72N 91.13W
08/04/2023  M2.12 inch       Iron               MO   CO-OP Observer

&&

JPG
Local storm report, Aug 4, 9:50 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
950 AM CDT Fri Aug 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Flash Flood      2 NE Buckhorn           37.36N 90.27W
08/04/2023                   Madison            MO   Law Enforcement

            County dispatch reported water over Highway
            M near CR 301 earlier.

&&

AE
Local storm report, Aug 4, 9:51 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
951 AM CDT Fri Aug 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     Rain             3 S Hermann             38.66N 91.43W
08/04/2023  M2.09 inch       Gasconade          MO   Cocorahs

&&

JPG
Local storm report, Aug 4, 9:54 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
954 AM CDT Fri Aug 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 AM     Tstm Wnd Dmg     4 ESE Saco              37.35N 90.38W
08/04/2023                   Madison            MO   Utility Company

            Black River Electric COOP has several broken
            poles in the southern half of Madison County
            and numerous outages. Time estimated from
            radar.

&&

AE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:04 PM CDTFlood WatchLSXBoone, Callaway, Cole, Crawford, Franklin, Gasconade and 9 more14 hr
Aug 4, 2:57 AM CDTFlash Flood WarningLSXBoone, Callaway, Cole, Moniteau2 hr
Aug 4, 3:23 AM CDTFlash Flood WarningLSXOsage4 hr
Aug 4, 3:56 AM CDTSevere Thunderstorm WarningLSXIron, Madison49 min
Aug 4, 4:34 AM CDTAreal Flood AdvisoryLSXMadison82 min
Aug 4, 5:56 AM CDTFlash Flood WarningLSXMadison4 hr
Aug 4, 7:27 AM CDTAreal Flood WarningLSXOsage2 hr
Aug 4, 2:00 PM CDTFlood WatchLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 9 more14 hr

Nearby

River Flood Warnings in Missouri, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.